Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

Anybody have this happen to them??

Recommended Posts

Hi guys-- I had posted here earlier about being nauseated after taking accutane, and some people here said its normal. I spoke to my doctor yesterday, and told her that, the first day I took accutane, I vomited, the days after that, i took it and stayed in bed so that i would not puke, because I had intense nausea, and for two days after that, I felt swelling and pain in my abdomen, I was constipated and also nauseated. It was a terrible feeling!!BUT my cysts had already started drying up. I was happy about that but my doc now said lay off the medicine for the next seven days, then just start it again but only take the nighttime dose. I was on 60 mg per day, and I weigh 115 lbs. Do you guys think it was too high of a dose and thats why I reacted so badly?? I am at home from work today too cause I dont feel right!! What if I am unable to stay on accutane then what will I do for my acne??Also, I am taking the generic Amnesteem, do u think it wouldve made any difference to my system if I had taken the actual accutane?? Pleaz help Im getting very very SAD eusa_boohoo.gif

Share this post


Link to post
Share on other sites

Hi Alina

I haven't experienced stomach pains on accutane (although I've had almost everything else!!) so I can't help you there. However I weigh the same as you and I started on 20mg which was fine but when I went up to 40mg I felt terrible and so came back down to 20mg and have been on that ever since, now on month 4, and everything is fine. Obviously have some of the less serious side effects but I can live with that. As for my skin, it is looking good. No acne, just loads of red marks but they can be covered with make-up.

I don't think taking the generic form of accutane will make any difference whatsoever. The dosage theoretically isn't that high for your weight but everyone reacts differently and so it was probably too high for you personally, like 40mg was too high for me.

Anyway good luck with the tane.

Share this post


Link to post
Share on other sites

Thanks Nikita!! How did u react when u went up to 40??Like what were ur symptoms??Im going to ask my doc abt just using 20 mg and see what she says! Thanks so much.

Share this post


Link to post
Share on other sites

It's funny you should post this topic today....I am on my 5th day of Roaccutane and yes i did feel nauseous the first two days and today I have had a pain in my tummy all day, kind of like the feling you get when youa re punched in the stomach. I hope if this is a side effect, that it is not lasting as it hurts!!!! I am only on 20mg a day for the first few weeks and then going up to 40mg per day

Share this post


Link to post
Share on other sites

Hi Alina

When I went up to 40mg I got bad headaches, felt dizzy, extremely lethargic, blood pressure went up, had a really weak immune system and just felt really shitty. As I said never got the stomach aches but going back down to 20mg made me feel much better and hasn't had an negative effect on my skin either, it is still improving all the time.

Hope this helps and hope you feel better soon and yeah try it on 20mg and see how it goes. If you feel fine then maybe try 30mg.

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×